# SDR CA130313009

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FLAPS FAILED AT 6 DEGREES.  RAN QRH, RETURNED TO ORIGIN.  EXTENSIVE TROUBLESHOOTING PERFORMED.  MAINTENANCE COMPLIED WITH RIGGING CHECK OF BOTH FLAP BPSUS AND FOUND FECU POTS 5, 6, 7 AND 8 OUT OF RIG.  RE-RIGGED BPSUS IN REF TO MM 27-51-10. RAN FLAPS AND SYS OPERATED NORMAL.
